# SDR CA120109002

- Difficulty date: January 2, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP13932212
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FOS WINDOW SHATTERED ON DECENT. THE DISCREPANCY WAS DETERMINED TO BE WITH THE INNER PANE, THERE WAS NO EVIDENCE OF FOD NOR HEATER FAILURE.
